# SDR FDEA201207302744

- Difficulty date: July 30, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SURFACE XIFH 216 - YIFH 70 MISREPAIRED.  REPAIR ACCOMPLISHED PER SRM 57-00-01 REPAIR 1 FIGURE 201   REVISION 50.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION   115.
